# SDR 6PMR2020122480315

- Difficulty date: December 24, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 64,129 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 64,129 hours, 64,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN, FRONT SPAR, APPROXIMATELY WING STA 170 HAS CORROSION AROUND FASTENER.  CORRECTIVE ACTION: REMOVED CORROSION AND BLENDED AREA. ACCOMPLISHED NDT, SHOT PEEN.  REAPPLIED CORROSION PROTECTION, IAW EO  20495-6.  PEMCO NON-ROUTINE 10248-0315.
